Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have jaw and ear ache. On nytro. Safe to use too much of nytro?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
I have some jaw ache (not pain)...I don't have it all the time.sometimes I will have it in my upper jaw. up in my cheekbones,also it will make my ear ache (left side) & make my head ache... Ido have about 3 or4 teeth that probaly should come out. My dr. is sending me to a cardiac clinic to be checked out for angina.also he put me on nytro....will the nytro do any harm if I use to much of it and find out Idon't have a heart condition..I have used it a couple of timeswould appreciate any info you can send me........
Posted Thu, 26 Sep 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Yes you can use nitro. It is safe.

Detailed Answer:
Thanks for posting your query.
The ache in the jaw wit earache is likely to be due to your bad teeth or an inflammation of the temporo- mandibular joint.
It is best to get yourself thoroughly evaluated by a cardiologist before going for any procedure. Taking nitro for angina is not going to cause you any harm as it is a life saving drug in case of angina and the benefits outweigh the risks involved. You can take it as and when required.
For the jaw ache, you can take a mild pain killer till then and do a mild hot fomentation for symptomatic relief.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor